Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Healthcare Services My Meds
Description
Ingredients
Warnings

Health One Cold & Flu Day and Night Combo pack contains caplets to help relieve both your daytime and nighttime symptoms.

The Daytime caplet contains Acetaminophen, Dextromethorphan, and Pseudoephedrine to relieve pain, headache, fever, dry cough and nasal congestion.

The Nighttime caplet contains Acetaminophen, Dextromethorphan, Doxylamine Succinate and Pseudoephedrine to relieve pain, headache, fever, dry cough, runny nose and nasal congestion.

Medicinal Ingredients:
Daytime caplet: Acetaminophen 325mg, Dextromethorphan Hydrobromide 15 mg, Pseudoephedrine Hydrochloride 30 mg
Nighttime caplet: Acetaminophen 325mg, Dextromethorphan Hydrobromide 15 mg, Doxylamine Succinate 6.25mg, Pseudoephedrine Hydrochloride 30mg

Keep out of reach of children.

Similar Products